MAUDE Adverse Event Report: ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH

ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH
Model Number STRBL-14F-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(6) veritas study, patient site id: (b)(6) ,(b)(4).It was reported on (b)(6) 2025, a 34mm amplatzer amulet 2 occluder was selected for implant using a 14f amplatzer steerable delivery sheath.On (b)(6) 2025, it's noted via computed tomography scan that the patient had a spontaneous rectus sheath tear.The decision was made to hospitalize the patient overnight for observation.No additional information was provided.
 
Event or Problem Description
Clinical information: crd_1064 - veritas study, patient site id: (b)(6).It was reported on (b)(6) 2025, a 34mm amplatzer amulet 2 occluder was selected for implant using a 14f amplatzer steerable delivery sheath.On (b)(6) 2025, it was noted via computed tomography abdomen scan that the patient had a spontaneous rectus sheath tear secondary to heparin leading to spontaneous hematoma.The decision was made to hospitalize the patient overnight for observation.The patient was discharged on (b)(6) 2025.
 
Additional Manufacturer Narrative
An event of hematoma was reported.A returned device inspection, to rule out any device-related causes, could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the cause of the reported hematoma could not be conclusively determined.The hospitalization appears to have been case-specific, intended for patient monitoring.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMULET STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER DELIVERY SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22484309
Report Number2135147-2025-03806
Device Sequence Number8554566
Product Code DQY
UDI-Device Identifier05415067049094
UDI-Public(01)05415067049094(17)261024(10)10727464
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K250426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTRBL-14F-075
Device Catalogue NumberSTRBL-14F-075
Device Lot Number10727464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexFemale
Patient Weight121 KG
Patient RaceBlack Or African American